A Maximum Principle for Harmonic Mappings Which Solve A Dirichlet Problem.
Manuscripta mathematica, Tome 38 (1982), pp. 129-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1982__38_154852,
author = {J\"urgen Jost},
title = {A {Maximum} {Principle} for {Harmonic} {Mappings} {Which} {Solve} {A} {Dirichlet} {Problem.}},
journal = {Manuscripta mathematica},
pages = {129--130},
year = {1982},
volume = {38},
zbl = {0486.58011},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__38_154852/}
}
Jürgen Jost. A Maximum Principle for Harmonic Mappings Which Solve A Dirichlet Problem.. Manuscripta mathematica, Tome 38 (1982), pp. 129-130. http://geodesic.mathdoc.fr/item/MM2_1982__38_154852/